# SDR P2EA97007

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- Engine: Pwa JT8*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Sheared Shaft
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 611 - DFW - ABORTED TAKEOFF AT THE BEGINNING OF TAKEOFF ROLL, DUE TO 'POP' HEARD AND DECELERATION OF NR 1 ENGINE.  FOUND SHAFT SHEARED ON NR 1 ENGINE DRIVEN FUEL PUMP.  REPLACED PUMP.  ACCOMPLISHED VISUAL AND BOROSCOPE SECTIONS, NO DEFECTS NOTED.  ENGINE TURNS FREELY, NO DEBRIS ON MAGNETIC PLUGS.  (M)
